Research

On irregular weak solutions of the energy-momentum equations


Reference:

Sivaloganathan, J. and Spector, S. J., 2011. On irregular weak solutions of the energy-momentum equations. Proceedings of the Royal Society of Edinburgh Section A - Mathematics, 141 (1), pp. 193-203.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1017/S0308210509001243

Abstract

Irregular mappings that are weak solutions of the energy-momentum equations are presented. One example is discontinuous at a countable number of points while the other is C-1, but not C-2. These mappings are not solutions of the usual Euler-Lagrange equations.

Details

Item Type Articles
CreatorsSivaloganathan, J.and Spector, S. J.
DOI10.1017/S0308210509001243
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code23176

Export

Actions (login required)

View Item